# SDR AALA201810239024

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,799 hours, 7,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 15744
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 4R DOOR OUTSIDE EMERGENCY LIGHT SWITCH WAS IN ARM POSITION. MAINTENANCE REPLACED 4R DOOR EMERGENCY LIGHT BATTERY PACKS FORWARD AND AFT (SEE AALA201810249017) PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
